# SDR CALA2013082090592

- Difficulty date: August 16, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 50,855 hours, 20,359 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE WALKAROUND FOUND HYD FLUID LEAKING FROM NR 1 ENGINE LOWER AFT FAN COWLING.  FOUND UPPER OUTBOARD ACTUATOR LEAKING. DEACT ENGINE THRUST REVERSER SYSTEM FOR FLIGHT REF MM.  STOWED AND LOCKED, NO LEAKS.  FOUND THRUST REVERSER ACTUATOR LEAKING AND CHANGED IT ON LOG009.   ACFT OK FOR SERVICE, NO LEAKS FOUND.
